Modules homotopiques

  • F. Déglise

Modules homotopiques cover
Download PDF

This article is published open access.


Based on previous works, we compare over a perfect field kk the category of homotopy invariant sheaves with transfers introduced by V. Voevodsky and the category of cycle modules introduced by M. Rost: the former is a full subcategory of the latter. Using the recent construction by D.C. Cisinski and the author of a non effective version DM(k)DM(k) of the category of motivic complexes, we show that cycle modules form the heart of a natural t-structure on DM(k)DM(k), generalizing the homotopy t-structure on motivic complexes.

Cite this article

F. Déglise, Modules homotopiques. Doc. Math. 16 (2011), pp. 411–455

DOI 10.4171/DM/337